Isoperimetry for Product of Probability Measures: Recent Results

C. Roberto

2010, v.16, №4, 617-634

ABSTRACT

We present recent results on the isoperimetric problem for product of probability measures. For distributions with tails between exponential and Gaussian we state a dimension free result. We sketch its proof that relies on a functional inequality of Poincar'e type and on a semi-group argument. Also, we give isoperimetric and concentration results, depending on the dimension, for measures with heavy tails.

Keywords: isoperimetry,Poincare type inequality,concentration of measurephenomenon,heavy tails distributions,Gaussian measure

COMMENTS

Please log in or register to leave a comment


There are no comments yet